Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Analytic solution of the multiloop Baxter equation


Zieme,  Stefan
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

(Preprint), 394KB

Supplementary Material (public)
There is no public supplementary material available

Beccaria, M., Belitsky, A. V., Kotikov, A. V., & Zieme, S. (2009). Analytic solution of the multiloop Baxter equation. Nuclear Physics B, 827, 565-606. doi:0.1016/j.nuclphysb.2009.10.030.

Cite as: https://hdl.handle.net/11858/00-001M-0000-0013-60A7-8
The spectrum of anomalous dimensions of gauge-invariant operators in maximally supersymmetric Yang-Mills theory is believed to be described by a long-range integrable spin chain model. We focus in this study on its $sl(2)$ subsector spanned by the twist-two single-trace Wilson operators, which are shared by all gauge theories, supersymmetric or not. We develop a formalism for the solution of the perturbative multiloop Baxter equation encoding their anomalous dimensions, using Wilson polynomials as basis functions and Mellin transform technique. These considerations yield compact results which allow analytical calculations of multiloop anomalous dimensions bypassing the use of the principle of maximal transcendentality. As an application of our method we analytically confirm the known four-loop result. We also determine the dressing part of the five-loop anomalous dimensions.